Pacific Journal of Mathematics

Extensions of $d/dx$ that generate uniformly bounded semigroups.

Ralph J. de Laubenfels

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 95-105.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720741

Mathematical Reviews number (MathSciNet)
MR701810

Zentralblatt MATH identifier
0572.47026

Subjects
Primary: 47B44: Accretive operators, dissipative operators, etc.
Secondary: 47D05 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)

Citation

de Laubenfels, Ralph J. Extensions of $d/dx$ that generate uniformly bounded semigroups. Pacific J. Math. 107 (1983), no. 1, 95--105. https://projecteuclid.org/euclid.pjm/1102720741


Export citation

References

  • [1] G. Lumer and R. Phillips, Dissipatie operators in a Banach space, Pacific J. Math., 11 (1961), 679-698.
  • [2] M. Reed and B. Simon, Methods of Modern Mathematical Physics, II (1975), 235-258.